Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Trying to conceive, taking vitamin D. Belly button stretched, cramping, nausea, having unusual period. Pregnant?

Hi me and my fiancé have been trying to conceive for 2 and a half months about a month ago I started taking 50,000ius of vitamin d because my gyno prescribed them to me since my levels are low, (it's genetic) I have been taking them now for 6 weeks I take one every week I'm just wondering why I'm not pregnant yet, I do know that since my fiancé has gotten home from the military my stomach has changed mainly through the past few weeks my belly button has stretched a bit it's more shallow now and I have cramping and nausea and I'm always really tired my periods are 7 days the first two of my last one were light then he third day was heavy then the 4-7 day was incredibly light which is unusual for me. I took a clearblue test a week ago to see if I'm pregnant it said not pregnant, but I have this bump and when I eat or drink it gets bigger it's right around my belly button also my fundus sticks out and it looks like a comma shape from my belly button to my vagina, could I be pregnant
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Infertility Specialist 's  Response
Hi, the symptoms you mentioned does not suggest pregnancy. They are common in many persons. Anyway to rule out pregnancy please get serum beta hCG test which accurately predicts if there is pregnancy. Regards
Answered: Thu, 17 Oct 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor